Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – K
Kainic, Jenna
Kallichanda, Bopanna
How false is Kempe's proof of the Four Color Theorem? (Part II)
Karaali, Gizem
Coalitions and cliques in the school choice problem
Karagulyan, Avetik
Existence of positive solutions for an approximation of stationary mean-field games
Karber, Kristi
Convergence of the maximum zeros of a class of Fibonacci-type polynomials
The multiplicity of solutions for a system of second order differential equations
Karkoska, Jennifer
The kernel of the matrix i\cdot j mod n when n is prime
Karls, Michael
The role of graduate students in research experience for undergraduates programs
Karst, Nathaniel
On distance labelings of amalgamations and injective labelings of general graphs
Labeling crossed prisms with a condition at distance two
Karvetski, Christopher
A Statistical Study of Extreme Nor'easter Snowstorms
Kaufman, Michael
On commutators of matrices over unital rings
Kavlie, Landon
The most general planar transformations that map parabolas into parabolas
Kay, Bill
Contributions to Seymour's Second Neighborhood Conjecture
Kaylor, Lisa
Counting matrices over a finite field with all eigenvalues in the field
Kealy-Dichone, Bonni
The behavior of a population interaction-diffusion equation in its subcritical regime
Keane, Christopher
Normal forms of endomorphism-valued power series
Kearney, M. Kate
A classification of Klein links as torus links
Keating, Brian
Tiling annular regions with skew and T-tetrominoes
Keaton, Rodney
Counting eta-quotients of prime level
Keeling-Garcia, Mckenzie
The $h$-vectors of PS ear-decomposable graphs
Keith, William
Kelley, Christine
On the Independence and Domination Numbers of Replacement Product Graphs
Kennard, Lee
Characterizations of the round two-dimensional sphere in terms of closed geodesics
Kennedy, Stephen
Presentations of Roger and Yang's Kauffman bracket arc algebras
Kerr, Jeremy
Fox coloring and the minimum number of colors
Kersey, Jing
Theoretical properties of the length-biased inverse Weibull distribution
Kesting, Kimberly
A note on the associated primes of the third power of the cover ideal
Khan, Mizan
The cardinality modulo n of the value sets of x2+x-2 and x2+y2
Khan, Saad
Global regularity of chemotaxis equations with advection
Khenner, Mikhail
Mathematical modeling of a surface morphological instability of a thin monocrystal film in a strong electric field
Khovanova, Tanya
Kidd, Brian
Upper and lower bounds on the speed of a one dimensional excited random walk
Kiers, Joshua
Extending hypothesis testing with persistence homology to three or more groups
Kigwe, Franklin
Relations between the conditions of admitting cycles in Boolean and ODE network systems
Kim, Eugenie
Boundary data smoothness for solutions of nonlocal boundary value problems for nth order differential equations
Kim, Yeon
Factor posets of frames and dual frames in finite dimensions
King, Erika
King, Hala
Minimal k-rankings for prism graphs
Kitzmiller, Kyle
Klapheck, David
The length spectrum of the sub-Riemannian three-sphere
Klee, Steven
Betti numbers of order preserving graph homomorphisms
The $h$-vectors of PS ear-decomposable graphs
Klima, Vicky
Investigating root multiplicities in the indefinite Kac--Moody algebra $E_{10}$
Klingler, Troy
Factor posets of frames and dual frames in finite dimensions
Klyve, Dominic
On the difference between an integer and the sum of its proper divisors
Knightly, Andrew
Matrix coefficients of depth-zero supercuspidal representations of $\mathrm{GL}(2)$
Koban, Lori
Counting set classes with Burnside's lemma
Koch, Alan
Bounds for Fibonacci period growth
Kochalski, Katelynn
Nonultrametric triangles in diametral additive metric spaces
Kosh, Audra
Koss, Lorelei
Dynamical properties of the derivative of the Weierstrass elliptic function
Dynamics of vertical real rhombic Weierstrass elliptic functions
Kraght, Nicole
On the difference between an integer and the sum of its proper divisors
Krause, Benjamin
Computing points of small height for cubic polynomials
Pre-images of quadratic dynamical systems
Kraynik, Bridget
Multiscale Adaptively Weighted Least Squares Finite Element Methods for Convection Dominated PDEs
Krebs, Michael
The Isoperimetric constant and Kazhdan constant of a Paley graph
Krenicky, Joseph
On volume and surface area relationship
Kriloff, Catherine
Connectedness of two-sided group digraphs and graphs
Krock, Mitchell
Extending hypothesis testing with persistence homology to three or more groups
Kronaeur, Anna
New examples of Brunnian theta graphs
Krylov, Nikolai
The group of primitive almost pythagorean triples
Krzywonos, Nicholas
Rook polynomials in three and higher dimensions
Kubala, Dan
Growth functions of finitely generated algebras
Kudlak, Zachary
Alternative resources for funding and supporting undergraduate research
Kulzer, Lindsay
The group of primitive almost pythagorean triples
Kunkel, Curtis
Five-point boundary value problems for nth order differential equations by solution matching
Positive solutions to singular third-order boundary value problems on purely discrete time scales
Kunze, Jennifer
Invariant measures for hybrid stochastic systems
Kurz, Kim
Undergraduate research in mathematics with deaf and hard-of-hearing students: four perspectives
Kushalnagar, Raja
Undergraduate research in mathematics with deaf and hard-of-hearing students: four perspectives
Kwembe, Tor
Academic year undergraduate research: the CURM model
Kyle, David